Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Does ultram cause heart problems?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 8985 Questions
does ultram cause heart problems in a normal healthy adult?
Posted Thu, 21 Nov 2013 in Medicines and Side Effects
Answered by Dr. Shoaib Khan 47 minutes later
Brief Answer: Almost never; very rare minor side effects Detailed Answer: Hello ma'am and welcome. Thank you for writing in. Ultram contains tramadol and there have hardly been any reported side effects on the cardiovascular system. The only rare reported side effects are an increase in heart rate (tachycardia) and orthostatic hypotension (i.e. a change in blood pressure with a change in posture), but these are side effects experienced while on the drug. Not otherwise, and are extremely rare. In my years of practice, I have never come across such side effects in any patients. I hope this information helps clear your doubt. Please also feel free to write back to me for any further clarifications, I would be more than happy to help you. Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor